# SDR 9802009854

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47716
- System (JASC): 2432 · Battery/Charger System
- Part: Wire
- Condition: Broken
- Location: Battery Comp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS COMING FROM BATTERY COMPARTMENT AND INTO COCKPIT WHILE AIRCRAFT WAS PARKED AT THE GATE.  ALL PASSENGERS WERE SAFELY EVACUATED THROUGH MAIN CABIN DOOR.  MAINTENANCE FOUND BROKEN WIRE P100A24N.  REPLACED WIRING, BATTERIES, BATTERY CHARGER, AND TEMPERATURE SENSOR, OPERATIONAL CHECK NORMAL.
